# SDR R61A2019083160893

- Difficulty date: August 16, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17091959001
- Condition: Corroded
- Location: Frame 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT SERVIVCE DOOR R2 LOWEER SILL BEAM, FR85 STR 17R, FWD GIRT BAR FITTTING AREA, INNER CHORD STRAP FOUND CORRODED.  REMOVED AND REPLACED INNER CHORD STRAP IAW SRM 51-43-03,
